# SDR LR7A06018

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 54,297 hours, 32,936 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER JOB CARD HC5315, FOUND RT SIDE BULKHEAD WEB CRACKED AT FS 902, RBL 61, WL 200.  REPAIRED WEB IAW LOCKHEED SMP583 51-140-12.
